... Zoloft daily. Recently tje doctoe stopped all NORCO an gave me TRAMADOL. Since then I have NO intetest in life. Slothful and lazy. Any suggestions? Thanks
I doubt you have serotonin syndrome which is caused by taking too much medication that affects seotonin such as an antidepressant. The removal of the Norco is probably your problem and you are experiencing opiate withdrawal syndrome. This will eventually pass, but an increase in your Zoloft for the time being my be helpful. Talk to the prescribing doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 2 answers
Posted 14 Jun 2011 • 2 answers
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
Posted 8 Jul 2011 • 3 answers
Posted 9 Nov 2013 • 2 answers
If Tibetan singing bowls increase serotonin and I take SSRI then shouldn't I get Serotonin Syndrome?
Posted 13 Dec 2014 • 1 answer